# SDR QXEA200301144

- Difficulty date: September 16, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,969 hours, 4,573 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shim
- Condition: Split
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT HAND HORIZONTAL STABILIZER SHIM IS SPLIT AND STARTING TO SEPERATE. REPAIRED IAW Q400 SRM 55-10-00 AND TASK 55-10-00-400-801.
